# SDR CALA2009040900184

- Difficulty date: April 8, 2009
- Submitted: April 9, 2009
- Operation: Air carrier
- Aircraft: N12238
- Make and model: Boeing 737824
- Aircraft serial: 28808
- Aircraft time: 31,914 hours, 11,148 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1120
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME REPAIR AT PSU RAIL STA 480 DOES NOT EXTEND FAR ENOUGH PER L/P 9705631.  REPAIRED PER ECRA 5310-04926, DIP GENERATED ON L/P 9705989 CNT NR 09354.
